Alert archive / Colorado / Red Flag Warnings in 2019

Red Flag Warning 16, NWS Pueblo, CO

October 1, 201915 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Oct 1, 2019, 2:44 PM MDT for 15 counties in Colorado. It took effect at Oct 2, 2019, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2019, 2:44 PM MDT (20:44 UTC)
In effect from
Oct 2, 2019, 12:00 PM MDT
Expired
Oct 2, 2019, 7:00 PM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2019-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2019-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3426 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

798 
WWUS85 KPUB 012044
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
244 PM MDT Tue Oct 1 2019

...A Red Flag Warning continues for gusty winds, low humidity and
dry fuels through 7 PM today, for fire weather zones 220 and 224,
which includes Lake and Chaffee Counties, and the San Luis 
Valley...

...A Red Flag Warning has been issued for gusty winds, low 
humidity and dry fuels for Wednesday afternoon and evening for 
fire weather zones 220 and 224, which includes Lake and Chaffee 
Counties, and the San Luis Valley...

COZ220-224-021245-
/O.UPG.KPUB.FW.A.0010.191002T1800Z-191003T0100Z/
/O.NEW.KPUB.FW.W.0016.191002T1800Z-191003T0100Z/
/O.CON.KPUB.FW.W.0015.000000T0000Z-191002T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
244 PM MDT Tue Oct 1 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 220 AND 224... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
FOR FIRE WEATHER ZONES 220 AND 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for dry fuels, gusty winds and low relative humidity, 
which is in effect from noon to 7 PM MDT Wednesday. The Fire 
Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zones 220 and 224.

* Winds...Southwest 15 to 25 mph with gusts up to 45 mph.

* Timing... From noon until 7 PM MDT today and again for 
  Wednesday afternoon and evening.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires today, and again on Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
362 
WWUS85 KPUB 020203
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
803 PM MDT Tue Oct 1 2019

...A Red Flag Warning has been issued for gusty winds, low 
humidity and dry fuels for Wednesday afternoon and evening for 
fire weather zones 220 and 224, which includes Lake and Chaffee 
Counties, and the San Luis Valley...

COZ220-224-021815-
/O.CON.KPUB.FW.W.0016.191002T1800Z-191003T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
803 PM MDT Tue Oct 1 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR FIRE WEATHER ZONES 220 AND 224...

* Affected Area...Fire Weather Zones 220 and 224.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Timing... From noon until 7 PM MDT today and again for 
  Wednesday afternoon and evening.

* Relative Humidity...As low as 8 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires today, and again on Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
114 
WWUS85 KPUB 020938
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
338 AM MDT Wed Oct 2 2019

...A Red Flag Warning has been issued for gusty winds, low 
humidity and dry fuels from noon until 7 PM today for fire 
weather zones 220 through 225, which includes Lake, Chaffee,
Teller and Fremont counties, the San Luis Valley, the Eastern San
Juans and La Garita Mountains, the Sangre De Cristo and Wet 
Mountains, and the Wet Mountain Valley...

COZ221>223-225-030100-
/O.EXA.KPUB.FW.W.0016.191002T1800Z-191003T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
338 AM MDT Wed Oct 2 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 221...222...223 AND 225...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon today to 7 PM MDT this evening.

* Affected Area...Fire Weather Zones 221...222...223 and 225.

* Winds...West 15 to 25 mph with gusts up to 40 mph.

* Timing... From noon until 7 PM MDT today.

* Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition,
  growth, and spread of fires today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ220-224-030100-
/O.CON.KPUB.FW.W.0016.191002T1800Z-191003T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
338 AM MDT Wed Oct 2 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220 AND 224...

* Affected Area...Fire Weather Zones 220 and 224.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Timing... From noon until 7 PM MDT today.

* Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition,
  growth, and spread of fires today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
309 
WWUS85 KPUB 021239
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
639 AM MDT Wed Oct 2 2019

...A Red Flag Warning remains in effect for gusty winds, low 
humidity and dry fuels from noon until 7 PM today for fire weather
zones 220 through 225, which includes Lake, Chaffee, Teller and 
Fremont counties, the San Luis Valley, the Eastern San Juans and 
La Garita Mountains, the Sangre De Cristo and Wet Mountains, and 
the Wet Mountain Valley...

COZ220>225-030100-
/O.CON.KPUB.FW.W.0016.191002T1800Z-191003T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
639 AM MDT Wed Oct 2 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220...221...222...223...224 AND 225...

* Affected Area...Fire Weather Zones 220...221...222...223... 
  224 and 225.

* Winds...West 15 to 25 mph with gusts up to 45 mph.

* Timing... From noon until 7 PM MDT today.

* Relative Humidity...As low as 6 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
061 
WWUS85 KPUB 022034
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
234 PM MDT Wed Oct 2 2019

...A Red Flag Warning remains in effect for gusty winds, low
humidity and dry fuels from noon until 7 PM today for fire
weather zones 220 through 225, which includes Lake, Chaffee,
Teller and Fremont counties, the San Luis Valley, the Eastern San
Juans and La Garita Mountains, the Sangre De Cristo and Wet
Mountains, and the Wet Mountain Valley...

COZ220>225-030100-
/O.CON.KPUB.FW.W.0016.000000T0000Z-191003T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
234 PM MDT Wed Oct 2 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 220...221... 222...223...224 AND 225...

* Affected Area...Fire Weather Zones 220...221...222...223... 
  224 and 225.

* Winds...West to southwest 15 to 25 mph with gusts up to 45 mph.

* Timing... Until 7 PM MDT today.

* Relative Humidity...As low as 4 percent.

* Impacts...Conditions will be favorable for the rapid ignition, 
  growth, and spread of fires today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
211 
WWUS85 KPUB 030059
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
659 PM MDT Wed Oct 2 2019

...Red Flag Warning to Expire...

COZ220>225-030200-
/O.EXP.KPUB.FW.W.0016.000000T0000Z-191003T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
Eastern San Juan Mountains and La Garita Mountains Including Wolf
Creek Pass and Creede-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
659 PM MDT Wed Oct 2 2019

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 220...221...222... 223...224 AND 225...

Winds will continue to decrease as RH increases through the rest
of the evening. This will allow the red flag warning to expire at
7 PM MDT. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 1, 11:29 AM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Oct 1, 11:29 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1129 AM MDT Tue Oct 1 2019

.SHORT TERM...(Today and tonight)
Issued at 458 AM MDT Tue Oct 1 2019

...Critical Fire Weather conditions return across the mountain
valleys today...

A cold front has pushed through most of the southeast plains and
lies along the northern slopes of the Raton Ridge from just south of
KTAD to Kim to just east of Lamar.  To the north of the front,
stratus is filling in across the plains, banking up into the eastern
slopes of the southeast mountains.  Dew points have rebounded into
the 40s and 50s, with lower 60 dew points across Baca county.
Farther to the west, airmass remains quite dry under southwesterly
flow aloft.  Dew points were in the teens...though southerly flow
was advecting 40 dew points northward into the San Luis Valley.

Quite a contrast will exist in expected conditions across southern
CO today. While mountains and interior valleys see the return of dry
gusty southwest winds, the plains will remain cooler with higher
humidity and even a chance of rain across eastern areas today as
energy lifts northward from NM across the far southeast plains.
Overall, heavier rainfall is likely to stay off to the south and
east, but Baca county will have the best chance of receiving a
wetting rain today.  Stratus will continue to fill in and lower
across the southeast plains with areas of fog across the northern
slopes of the Palmer Divide early this morning.  Clouds will lift
and burn off by afternoon with temperatures rebounding some as
southeasterly winds increase this afternoon mixing out shallow cold
air in some places.  There is quite a difference in guidance temps
today for the plains with a 10+ degree spread between the cooler MET
and warmer MAV along/north of the Arkansas River. High res models
split the difference and have leaned forecast towards HRRR forecast
for now. But if clouds are more persistent and cold air more
stubborn to mix out, then it could end up cooler than going forecast
along the Arkansas River. Southerly winds off the Raton Ridge should
put warmest readings down around Trinidad this afternoon where
shallow cold air will retreat northward this afternoon. Suspect the
gradient in temperatures may be tighter than portrayed in the grids,
and updates to refine details may be needed.

Meanwhile, whatever moisture advects westward into the eastern
mountains and upper Arkansas River valley should quickly mix out as
southwesterly winds spread down the eastern slopes into the valley
bottoms by late morning.  Red Flag conditions will return for the
mountain valleys with conditions becoming widespread across Chaffee
and Lake counties, and the San Luis valley where Red Flag Warnings
have been posted.  Spotty critical fire weather conditions will also
return to the lower elevation fringes of the Sangre De Cristo and
western Wet mountains, Wet mountain valley, Northwest Sawatch
county, and western/southern portions of Fremont county.  Am not
getting enough coverage in these zones to warrant expansion of the
current set of Red Flag Warnings.  Fremont county could come close
though. Bottom line, locations in and near the mountains should
maintain a heightened awareness for high fire danger today and avoid
any fire starts.  Winds should decrease later this evening.

Stratus and patchy drizzle or sprinkles and fog will return across
the plains tonight in cool upslope flow.  Again, any precipitation
will be light, with best chances across the northern slopes of the
Palmer Divide and Kiowa county. -KT

.LONG TERM...(Wednesday through Monday)
Issued at 458 AM MDT Tue Oct 1 2019

Initially, fire weather concerns continue over portions Lake and
Chaffee counties as well as the San Luis Valley from Wednesday
afternoon into Wednesday evening, therefore have issued a Fire
Weather Watch for these locations during this time-frame. Also,
areas of low clouds, fog and light precipitation is expected to be
departing eastern locations as Wednesday morning progresses.

Elsewhere over the CWA, expect generally dry conditions(outside of
some low-grade pops/low clouds/etc. over eastern locations later
Wednesday night) in combination with above seasonal maximum
temperatures and near to slightly below seasonal minimum
temperatures from Wednesday into Wednesday night.

In addition, latest trends indicate that below freezing
temperatures will be possible over the San Luis valley Wednesday
night, with temperatures challenging the freezing mark over
sections of northern El Paso county and if these trends continue,
Freeze highlights may be needed for these locations. WFO Pueblo
will monitor the latest meteorological/temperature trends
closely.

Then, basically dry(with limited precipitation potential over far
southeastern and eastern locations at times) westerly component
upper flow is expected to prevail over southern Colorado from
Thursday into Monday, with north-northeasterly surface surges
pushing across eastern locations Wednesday night, Saturday
morning and then again on Sunday, helping to moderate temperatures
on Thursday, Saturday and Sunday respectively.

Regarding temperatures, warmest conditions during the longer term
should be realized Wednesday and Friday, with coolest
temperatures anticipated Thursday and this weekend. Finally,
gradient winds are projected to be relatively low-grade during the
balance of the longer term, especially when compared to the
previous few days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1122 AM MDT Tue Oct 1 2019

At KALS, VFR the next 24 hrs, with gusty sw winds this afternoon
and again Wed afternoon.

At KCOS, MVFR stratus will gradually dissipate this afternoon,
before returning this evening and overnight. A period of IFR cigs
looks likely after 07z and continuing through Wed morning as se
upslope winds persist. May be a sprinkle or light shower overnight
as well, with some patchy fog near or just north of the terminal.

At KPUB, MVFR cigs will dissipate this afternoon, then return
this evening and persisting into Wed morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 7 PM MDT this evening for COZ220-224.

Fire Weather Watch from Wednesday afternoon through Wednesday
evening for COZ220-224.

&&

AVIATION...PETERSEN
Hazardous weather outlook, Oct 1, 5:35 AM MDT, 9 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
535 AM MDT Tue Oct 1 2019

COZ058>089-093>099-021145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
535 AM MDT Tue Oct 1 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions will return to the San Luis Valley
and Chaffee and Lake counties this afternoon as well as to spotty
areas across Fremont, Custer and northwest Sawatch counties this
afternoon and evening.  Low humidity values, gusty southwest winds
up to 45 mph and dry fuels will result in conditions favorable for
rapid rates of fire growth and spread.

Temperatures will be cooler today across most of the plains with
isolated to scattered showers and embedded thunderstorms possible.
The best chance will be southeast of a line from Eads to La Junta to
Kim today.  The main threat with any embedded thunderstorms will be
lightning and brief moderate rainfall, particularly near the Kansas
border.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Critical fire weather conditions are expected to develop over
portions of the San Luis Valley and Chaffee and Lake counties from
Wednesday afternoon into early Wednesday evening, due to projected
low humidity values, gusty winds around 35 mph at times and dry
fuels, which will capable of producing conditions favorable for
rapid rates of fire growth and spread.

Isolated thunderstorms capable of producing gusty winds and
hazardous lightning will possible over western and southern
sections of southern Colorado from Friday afternoon into Friday
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 3:51 AM MDTFire Weather WatchPUBAlamosa, Chaffee, Conejos, Costilla, Lake, Rio Grande and 1 more11 hr

Nearby

Red Flag Warnings in Colorado, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.